Alert archive / California / Wind Advisories in 2014

Wind Advisory 12, NWS San Diego, CA

February 26, 20144 counties in California

NWS San Diego, CA issued this wind advisory at Feb 26, 2014, 1:16 PM PST for 4 counties in California. It took effect at Feb 28, 2014, 4:00 AM PST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2014, 1:16 PM PST (21:16 UTC)
In effect from
Feb 28, 2014, 4:00 AM PST
Expired
Feb 28, 2014, 8:00 PM PST
In force
16 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2014-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2014-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
561 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

452 
WWUS76 KSGX 262117
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
116 PM PST WED FEB 26 2014

...STRONG AND GUSTY SOUTHWEST WINDS FRIDAY AND SATURDAY...

.A STRONG PACIFIC STORM WILL MOVE SLOWLY ACROSS SOUTHERN CALIFORNIA
FRIDAY THROUGH SUNDAY. IT WILL BRING STRONG AND GUSTY SOUTH TO
SOUTHWEST WINDS FRIDAY AND SATURDAY. WINDS WILL BE STRONGEST
FRIDAY AFTERNOON AND EVENING.

CAZ042-043-048-050-057-270530-
/O.NEW.KSGX.WI.Y.0012.140228T1200Z-140301T2100Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
116 PM PST WED FEB 26 2014

...WIND ADVISORY IN EFFECT FROM 4 AM FRIDAY TO 1 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM FRIDAY TO 1 PM PST
SATURDAY. 

* WINDS...IN THE COASTAL AREAS AND INLAND VALLEYS...SOUTH TO
  SOUTHWEST AT 15 TO 25 MPH WITH GUSTS 35 MPH...LOCALLY 40 MPH AT
  TIMES. SOUTH TO SOUTHWEST AT 20 TO 30 MPH WITH GUSTS 45 TO 50
  MPH IN THE SANTA ANA MOUNTAINS.

* TIMING...EARLY FRIDAY MORNING INTO SATURDAY AFTERNOON.

* LOCATION...SANTA ANA MOUNTAINS...COASTAL AREAS...AND INLAND
  VALLEYS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND OTHER DEBRIS.

* OUTLOOK...WINDS WILL WEAKEN SATURDAY AFTERNOON...BECOMING LIGHT
  LATE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-056-058-060>062-270530-
/O.NEW.KSGX.HW.A.0004.140228T0900Z-140302T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
116 PM PST WED FEB 26 2014

...HIGH WIND WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
SATURDAY EVENING. 

* WINDS...SOUTH TO SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 60 MPH.
  LOCALLY HIGHER GUSTS WILL BE POSSIBLE.

* TIMING...LATE THURSDAY NIGHT THROUGH SATURDAY EVENING.

* LOCATION...NEAR RIDGE TOPS AND ON ADJACENT DESERT AREAS.

* VISIBILITY...REDUCED AT TIMES IN BLOWING SAND AND DUST IN DESERT
  AREAS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND OTHER DEBRIS.

* OUTLOOK...WINDS WILL WEAKEN SATURDAY NIGHT...BECOMING LIGHT BY
  SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$
7 follow-up statements
614 
WWUS76 KSGX 270535
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
935 PM PST WED FEB 26 2014

...STRONG AND GUSTY SOUTHWEST WINDS FRIDAY AND SATURDAY...

.A POWERFUL PACIFIC STORM WILL BRING STRONG AND POTENTIALLY
DAMAGING WINDS TO SOUTHERN CALIFORNIA FRIDAY THROUGH SUNDAY. THE
WINDS WILL INCREASE EARLY FRIDAY MORNING...REMAIN VERY STRONG
THROUGH SATURDAY MORNING BEFORE DECREASING SATURDAY EVENING. 

CAZ042-043-048-050-057-271400-
/O.CON.KSGX.WI.Y.0012.140228T1200Z-140301T2100Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
935 PM PST WED FEB 26 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 PM PST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 PM PST
SATURDAY. 

* WINDS...IN THE COASTAL AREAS AND INLAND VALLEYS...SOUTH TO
  SOUTHWEST WINDS FROM 20 TO 30 MPH WITH GUSTS 50 MPH. 

* TIMING...EARLY FRIDAY MORNING INTO SATURDAY AFTERNOON.

* LOCATION...SANTA ANA MOUNTAINS...COASTAL AREAS...AND INLAND 
  VALLEYS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH 
  FOR BROKEN TREE LIMBS AND OTHER DEBRIS. 

* OUTLOOK...WINDS WILL WEAKEN SATURDAY AFTERNOON...BECOMING 
  LIGHT LATE SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-056-058-060>062-271400-
/O.CON.KSGX.HW.A.0004.140228T0900Z-140302T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
935 PM PST WED FEB 26 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH SATURDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE THURSDAY NIGHT
THROUGH SATURDAY EVENING. 

* WINDS...SOUTH TO SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 60 MPH.
  LOCALLY HIGHER GUSTS WILL BE POSSIBLE.

* TIMING...LATE THURSDAY NIGHT THROUGH SATURDAY EVENING.

* LOCATION...NEAR RIDGE TOPS AND ON ADJACENT DESERT AREAS.

* VISIBILITY...REDUCED AT TIMES IN BLOWING SAND AND DUST IN
  DESERT AREAS. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH 
  FOR BROKEN TREE LIMBS AND OTHER DEBRIS. 

* OUTLOOK...WINDS WILL WEAKEN SATURDAY NIGHT...BECOMING LIGHT 
  BY SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MOEDE
079 
WWUS76 KSGX 271117
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
317 AM PST THU FEB 27 2014

...STRONG AND GUSTY SOUTHWEST WINDS FRIDAY AND SATURDAY...

.A POWERFUL PACIFIC STORM WILL BRING STRONG AND POTENTIALLY
DAMAGING WINDS TO SOUTHERN CALIFORNIA FRIDAY THROUGH SATURDAY.
THE WINDS WILL INCREASE EARLY FRIDAY MORNING AND REMAIN STRONG
THROUGH SATURDAY BEFORE DECREASING SATURDAY NIGHT.

CAZ042-043-048-050-057-272200-
/O.CON.KSGX.WI.Y.0012.140228T1200Z-140301T2100Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
317 AM PST THU FEB 27 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 PM PST
SATURDAY...

* WINDS...IN THE COASTAL AREAS AND INLAND VALLEYS...SOUTH TO
  SOUTHWEST WINDS FROM 15 TO 25 MPH WITH GUSTS TO 35 MPH.

* TIMING...EARLY FRIDAY MORNING THROUGH SATURDAY AFTERNOON.

* LOCATION...COASTAL AND VALLEY AREAS...AND SANTA ANA MOUNTAINS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND OTHER DEBRIS.

* OUTLOOK...WINDS WILL WEAKEN CONSIDERABLY SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ055-056-058-060>062-272200-
/O.CON.KSGX.HW.A.0004.140228T0900Z-140302T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
317 AM PST THU FEB 27 2014

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY EVENING...

* WINDS...SOUTH TO SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 60 
  MPH. LOCALLY HIGHER GUSTS WILL BE POSSIBLE. 

* TIMING...LATE TONIGHT THROUGH SATURDAY EVENING.

* LOCATION...NEAR RIDGE TOPS AND ON ADJACENT DESERT AREAS.

* VISIBILITY...REDUCED AT TIMES IN BLOWING SAND AND DUST IN DESERTS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND OTHER DEBRIS.

* OUTLOOK...WINDS WILL WEAKEN SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MM
228 
WWUS76 KSGX 272115
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
115 PM PST THU FEB 27 2014

...STRONG AND GUSTY SOUTHWEST WINDS FRIDAY AND SATURDAY...

.A POWERFUL PACIFIC STORM WILL BRING STRONG AND DAMAGING WINDS
TO SOUTHERN CALIFORNIA FRIDAY THROUGH SATURDAY. THE WINDS WILL
INCREASE EARLY FRIDAY MORNING AND REMAIN STRONG THROUGH SATURDAY
BEFORE DECREASING SATURDAY NIGHT.

CAZ055-056-058-060>062-280515-
/O.UPG.KSGX.HW.A.0004.140228T0900Z-140302T0600Z/
/O.NEW.KSGX.HW.W.0004.140228T0900Z-140302T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
115 PM PST THU FEB 27 2014

...HIGH WIND WARNING IN EFFECT FROM 1 AM FRIDAY TO 10 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 1 AM FRIDAY TO 10 PM PST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* WINDS...SOUTH TO SOUTHWEST AT 25 TO 40 MPH...WITH GUSTS TO 65
  MPH. ISOLATED GUSTS UP TO 75 MPH POSSIBLE.

* TIMING...LATE TONIGHT THROUGH SATURDAY EVENING.

* LOCATION...NEAR RIDGE TOPS AND ON ADJACENT DESERT AREAS.

* VISIBILITY...REDUCED AT TIMES IN BLOWING SAND AND DUST IN THE DESERT
  AREAS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN 
  TREE LIMBS AND OTHER DEBRIS. 

* OUTLOOK...WINDS WILL WEAKEN SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ042-043-048-050-057-280515-
/O.CON.KSGX.WI.Y.0012.140228T1200Z-140301T2100Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
115 PM PST THU FEB 27 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 PM PST
SATURDAY...

* WINDS...SOUTH TO SOUTHWEST WINDS FROM 15 TO 30 MPH...WITH GUSTS
  TO 40 MPH. ISOLATED GUSTS UP TO 50 MPH.

* TIMING...EARLY FRIDAY MORNING THROUGH SATURDAY AFTERNOON.

* LOCATION...COASTAL AND VALLEY AREAS...AND SANTA ANA MOUNTAINS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND OTHER DEBRIS...INCLUDING DOWN TREES AND POWER LINES.

* OUTLOOK...WINDS WILL WEAKEN CONSIDERABLY SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PALMER
738 
WWUS76 KSGX 280511
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
911 PM PST THU FEB 27 2014

...STRONG AND GUSTY SOUTHWEST WINDS FRIDAY AND SATURDAY...

.A POWERFUL PACIFIC STORM WILL BRING STRONG AND DAMAGING WINDS TO
SOUTHERN CALIFORNIA FRIDAY THROUGH SATURDAY. THE WINDS WILL
INCREASE EARLY FRIDAY MORNING AND REMAIN STRONG THROUGH SATURDAY
BEFORE DECREASING SATURDAY NIGHT.

CAZ055-056-058-060>062-281400-
/O.CON.KSGX.HW.W.0004.140228T0900Z-140302T0600Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
911 PM PST THU FEB 27 2014

...HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM FRIDAY TO 10 PM
PST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 1 AM FRIDAY TO 10 PM
PST SATURDAY. 

* WINDS...SOUTH TO SOUTHWEST AT 25 TO 40 MPH...WITH GUSTS TO 65 
  MPH. ISOLATED GUSTS UP TO 75 MPH POSSIBLE. 

* TIMING...LATE TONIGHT THROUGH SATURDAY EVENING.

* LOCATION...NEAR RIDGE TOPS AND ON ADJACENT DESERT AREAS.

* VISIBILITY...REDUCED AT TIMES IN BLOWING SAND AND DUST IN THE
  DESERT AREAS. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH 
  FOR BROKEN TREE LIMBS AND OTHER DEBRIS.

* OUTLOOK...WINDS WILL WEAKEN SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ042-043-048-050-057-281400-
/O.CON.KSGX.WI.Y.0012.140228T1200Z-140301T2100Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
911 PM PST THU FEB 27 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 PM PST
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM FRIDAY TO 1 PM PST
SATURDAY. 

* WINDS...SOUTH TO SOUTHWEST AT 20 TO 30 MPH WITH GUSTS TO 45
  MPH. STRONGEST GUSTS TO 50 MPH AT THE BEACHES AND THE SANTA ANA
  MOUNTAINS.

* TIMING...EARLY FRIDAY MORNING THROUGH SATURDAY AFTERNOON.

* LOCATION...COASTAL AND VALLEY AREAS...AND SANTA ANA MOUNTAINS.
  STRONGEST WINDS AT THE BEACHES AND SANTA ANA MOUNTAINS. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH 
  FOR BROKEN TREE LIMBS AND OTHER DEBRIS...INCLUDING DOWN 
  TREES AND POWER LINES. 

* OUTLOOK...WINDS WILL WEAKEN CONSIDERABLY SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MOEDE
607 
WWUS76 KSGX 281132
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
332 AM PST FRI FEB 28 2014

...STRONG AND GUSTY SOUTHWEST WINDS THROUGH LATE TONIGHT...

.A STRONG PACIFIC STORM SYSTEM OFF THE CALIFORNIA COAST WILL MOVE
SLOWLY INLAND THROUGH THE WEEKEND BRING PERIODS OF STRONG GUSTY
WINDS. WINDS ARE EXPECTED TO BE STRONGEST THROUGH EARLY THIS
EVENING WITH LOCALLY STRONG GUSTY WINDS CONTINUING THROUGH LATE
TONIGHT FOR THE MOUNTAINS AND DESERTS. POTENTIALLY DAMAGING WIND
GUSTS ARE POSSIBLE IN THE MOUNTAINS AND DESERTS TODAY.


CAZ055-056-058-060>062-282200-
/O.EXT.KSGX.HW.W.0004.000000T0000Z-140301T1400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
332 AM PST FRI FEB 28 2014

...HIGH WIND WARNING NOW IN EFFECT UNTIL 6 AM PST SATURDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 6 AM PST SATURDAY. 

* WINDS...AREAS OF SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH
  GUSTS TO 60 MPH. ISOLATED GUSTS TO 75 MPH POSSIBLE.

* TIMING...STRONGEST AND MOST WIDESPREAD THROUGH EARLY THIS EVENING.

* LOCATION...NEAR RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES INTO
  ADJACENT DESERT AREAS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH 
  FOR BROKEN TREE LIMBS AND OTHER DEBRIS.

* OUTLOOK...LOCALLY GUSTY SOUTHWEST TO WEST WINDS WILL CONTINUE ON
  SATURDAY AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ042-043-048-050-057-282200-
/O.EXT.KSGX.WI.Y.0012.140228T1200Z-140301T0400Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
332 AM PST FRI FEB 28 2014

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. 

* WINDS...SOUTH TO SOUTHEAST WINDS INCREASING TO 20 TO 30 MPH THIS
  MORNING...BECOMING SOUTH TO SOUTHWEST LATER THIS MORNING INTO
  EARLY THIS EVENING. GUSTS TO 40 MPH. LOCAL GUSTS TO 50 MPH NEAR
  THE COAST AND IN THE SANTA ANA MOUNTAINS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND OTHER DEBRIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CURRENT WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
035 
WWUS76 KSGX 282150
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PST FRI FEB 28 2014

...STRONG AND GUSTY SOUTHWEST WINDS THROUGH LATE TONIGHT...

.A STRONG PACIFIC STORM SYSTEM OFF THE CALIFORNIA COAST WILL MOVE
SLOWLY INLAND THROUGH THE WEEKEND...BRINGING PERIODS OF STRONG
GUSTY WINDS. WINDS WILL BE THE STRONGEST THROUGH EARLY THIS
EVENING...WITH LOCALLY STRONG GUSTY WINDS CONTINUING THROUGH LATE
TONIGHT FOR THE MOUNTAINS AND DESERTS. POTENTIALLY DAMAGING WIND
GUSTS ARE POSSIBLE IN THE MOUNTAINS AND DESERTS. ALTHOUGH THE
WINDS WILL STILL BE GUSTY ON SATURDAY...THEY WILL NOT BE AS STRONG
AS TODAY.

CAZ055-056-058-060>062-010600-
/O.CON.KSGX.HW.W.0004.000000T0000Z-140301T1400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
150 PM PST FRI FEB 28 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY...

* WINDS...AREAS OF SOUTH TO SOUTHWEST WINDS 25 TO 40 MPH...WITH
  GUSTS TO 65 MPH. ISOLATED GUSTS TO AROUND 75 MPH POSSIBLE.

* TIMING...STRONGEST AND MOST WIDESPREAD THROUGH EARLY THIS
  EVENING...GRADUALLY WEAKEN OVERNIGHT.

* LOCATION...NEAR RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES INTO 
  ADJACENT DESERT AREAS. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND OTHER DEBRIS.

* REPORTS...77 MPH AT BOUCHER HILL. 69 MPH AT SIERRA PEAK. 63 MPH AT
  BIG BLACK MOUNTAIN. 59 MPH AT HARRISON PARK.

* OUTLOOK...LOCALLY GUSTY SOUTHWEST TO WEST WINDS WILL CONTINUE 
  ON SATURDAY AND SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ042-043-048-050-057-010400-
/O.CON.KSGX.WI.Y.0012.000000T0000Z-140301T0400Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
150 PM PST FRI FEB 28 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

* WINDS...SOUTH TO SOUTHWEST WINDS INCREASING TO 20 TO 30
  MPH...WITH GUSTS TO 40 MPH. LOCAL GUSTS TO 50 MPH NEAR THE
  COAST AND IN THE SANTA ANA MOUNTAINS.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR 
  BROKEN TREE LIMBS AND OTHER DEBRIS. 

* REPORTS...52 MPH AT CORONA RAWS. 51 MPH AT IMPERIAL BEACH. 45
  MPH AT LINDBERGH FIELD. 43 MPH AT MONTGOMERY FIELD. 41 MPH AT
  CAMP PENDLETON. 40 MPH AT CSU FULLERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PALMER
627 
WWUS76 KSGX 010357
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
757 PM PST FRI FEB 28 2014

...STRONG AND GUSTY SOUTHWEST WINDS THROUGH LATE TONIGHT...

.A STRONG PACIFIC STORM WILL BRING STRONG GUSTY WINDS TO THE
MOUNTAINS AND DESERTS TONIGHT. ALTHOUGH THE WINDS WILL STILL BE
GUSTY ON SATURDAY...THEY WILL NOT BE AS STRONG AS THEY WERE FRIDAY.

CAZ042-043-048-050-057-010500-
/O.EXP.KSGX.WI.Y.0012.000000T0000Z-140301T0400Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
757 PM PST FRI FEB 28 2014

...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING. 

WINDS IN THE COASTAL AND VALLEYS AREAS HAVE DECREASED BELOW WIND
ADVISORY LEVELS. 

* PEAK WIND GUSTS EARLIER TODAY...56 MPH AT CORONA. 54 MPH AT
  MOUNT WOODSON. 52 MPH AT CAMP PENDELTON. 47 MPH AT OCEANSIDE
  HARBOR. 45 MPH AT LINDBERGH FIELD. 44 MPH AT CHINO.


$$

CAZ055-056-058-060>062-011400-
/O.CON.KSGX.HW.W.0004.000000T0000Z-140301T1400Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
757 PM PST FRI FEB 28 2014

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 AM PST SATURDAY. 

* TIMING...TONIGHT. 

* LOCATION...NEAR RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES 
  INTO ADJACENT DESERT AREAS. 

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND OTHER DEBRIS.

* REPORTS...88 MPH AT BOUCHER HILL. 74 MPH AT FREMONT CANYON. 71
  MPH AT BURNS CANYON. 69 MPH AT SIERRA PEAK. 65 MPH AT BIG BLACK
  MOUNTAIN. 64 MPH AT HARRISON PARK.

* OUTLOOK...LOCALLY GUSTY SOUTHWEST TO WEST WINDS WILL CONTINUE 
  ON SATURDAY AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MOEDE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 26, 9:20 AM PST, 3 hours 56 minutes earlier.

Area forecast discussion, Feb 26, 9:20 AM PST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
920 AM PST WED FEB 26 2014

.SYNOPSIS...
WIDESPREAD LOW CLOUDS OVER THE COASTAL AREAS AND INLAND VALLEYS ARE
CLEARING THIS MORNING...WITH HIGH TEMPERATURES NEAR SEASONAL
AVERAGES THIS AFTERNOON. ELSEWHERE...VARIABLE HIGH CLOUDS INCREASING
LATE TODAY. GUSTY SOUTHWEST TO WEST WINDS WILL INCREASE OVER THE
MOUNTAINS AND ON ADJACENT DESERT AREAS THROUGH TONIGHT...DECREASING
THURSDAY MORNING. MOSTLY LIGHT RAIN SHOWERS WILL MOVE IN FROM THE
WEST TONIGHT AND LINGER INTO THURSDAY MORNING. A STRONG PACIFIC
STORM WILL BRING LOWER TEMPERATURES...PRECIPITATION AND STRONG WINDS
FRIDAY THROUGH SATURDAY...WITH HEAVY RAIN AT TIMES AND HEAVY SNOW
OVER THE HIGHER MOUNTAINS. SHOWERS WILL END SUNDAY AFTERNOON. HIGH
PRESSURE WILL BRING A RETURN TO FAIR WEATHER AND SEASONAL
TEMPERATURES NEXT WEEK.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THIS MORNING...LOW CLOUDS THAT COVERED THE COASTAL AREAS AND INLAND
VALLEYS EARLIER THIS MORNING ARE CLEARING FROM WEST TO EAST EVEN AS
HIGH CLOUDS MOVE IN FROM THE WEST AHEAD OF A LOW PRESSURE TROUGH
APPROACHING THE CAL COAST. LIGHT PRECIP AHEAD OF THE TROUGH IS
ALREADY FALLING OVER AREAS TO OUR NORTH.

TONIGHT AND THURSDAY...THE TROUGH WILL MOVE INLAND LATE TONIGHT INTO
THU MORNING. IT WILL BRING INCREASING CLOUDS...LOWER TEMPS...STRONG
SOUTHWEST TO WEST WINDS...AND PERIODS OF MOSTLY LIGHT SHOWERS. WINDS
WILL INCREASE OVER THE MOUNTAINS AND ON DESERT SLOPES LATE TONIGHT
INTO THURSDAY WITH GUSTS MOSTLY LESS THAN 45 MPH...WITH ISOLATED
STRONGER GUSTS AT TIMES. PRECIP AMOUNTS WILL BE MOSTLY ONE QUARTER
INCH OR LESS NEAR THE COAST AND ONE QUARTER TO ONE HALF INCH ON THE
COASTAL MOUNTAIN SLOPES...WITH LOCALLY GREATER AMOUNTS POSSIBLE.
RAINFALL AMOUNTS WILL FAVOR THE NORTHERN AREAS...DECREASING
SOUTHWARD INTO SAN DIEGO COUNTY. SNOW LEVELS WILL REMAIN ABOVE 6500
FT AND A FEW INCHES OF SNOW ARE POSSIBLE AT THE HIGHEST ELEVATIONS
OF THE SAN BERNARDINO AND RIVERSIDE COUNTY MTNS.

FRI THROUGH SUN...A STRONG PACIFIC LOW PRESSURE SYSTEM WILL MOVE
THROUGH SOCAL. IT WILL BRING LOWER TEMPS...STRONG AND GUSTY SW
WINDS...WIDESPREAD RAIN HEAVY AT TIMES...PERIODS OF HEAVY SNOW AND A
CHANCE OF TSTMS LATE FRI THROUGH SAT. DAYTIME TEMPS WEST OF THE MTNS
WILL BE MOSTLY IN THE 50S TO LOW 60S. WINDS WILL INCREASE OUT OF THE
S TO SW LATE THU NIGHT/EARLY FRI MORNING...PEAKING FRI AFTERNOON AS
THE COLD FRONT MOVES IN. STRONG WINDS WILL CONTINUE INTO SAT BEFORE
WEAKENING SAT AFTERNOON. LIGHT RAIN WILL MOVE IN THU
NIGHT...BECOMING PROGRESSIVELY HEAVIER WITH TIME...BEFORE BECOMING
SHOWERS FRI AFTERNOON. STRONG OROGRAPHIC ENHANCEMENT WILL RESULT IN
HEAVY RAINFALL ALONG THE COASTAL SLOPES FRI MORNING...AND SOME OF
THOSE AREAS WILL LIKELY EXPERIENCE FLASH FLOODING AND/OR MUD AND
DEBRIS FLOWS. DURING AND AFTER COLD FRONTAL PASSAGE SHOWERS AND
POSSIBLE TSTMS WILL CONTINUE THROUGH SAT. THE THREAT OF TSTMS WILL
DIMINISH BY SAT NIGHT BUT SHOWERS WILL LIKELY LINGER INTO SUN NIGHT.
SNOW LEVELS WILL START OUT AT AROUND 7000 FT THU NIGHT THEN LOWER TO
AROUND 6000 FT BY FRI EVENING...LOWERING TO BETWEEN 5000 TO 5500 FT
BY SAT MORNING.

FOR MORE DETAILS...PLEASE SEE OUR SPECIAL WEATHER STATEMENT.
LAXSPSSGX.

FAIR AND WARMER WEATHER RETURNS FOR MON THROUGH WED...WITH DAYTIME
TEMPS A FEW DEGREES ABOVE SEASONAL AVERAGES UNDER A HIGH PRESSURE
RIDGE.

&&

.AVIATION...
261600Z...COASTS/VALLEYS/COASTAL MTN SLOPES...BKN-OVC STRATUS...WITH
BASES 3500-4500 FT MSL AND TOPS AROUND 5000 FT MSL...FILLS THE
COASTAL BASIN...REMAINING THROUGH 16-18Z...WITH COASTAL MTN SLOPES
OBSCURED IN CLDS. AFT 16Z...STRATUS BCMG SCT-FEW BETWEEN 2500-4500
FT MSL...WITH SCT-BKN CLDS AOA 15000 FT MSL. STRATUS GRADUALLY BCMG
BKN-OVC IN THE 2000-5000 FT MSL LYR AFT 27/00Z. OVERNIGHT THRU THURS
MORNING...MERGING CLOUD LYRS 2000-15000 FT MSL WITH EMBEDDED
-SHRA...AREAS OF VIS 3-5SM...AND MTN OBSCURATION DUE TO CLDS/SHRA.

DESERT MTN SLOPES/DESERTS...SCT-BKN CLDS AOA 15000 FT MSL AND
UNRESTRICTED VIS THROUGH TONIGHT. W WINDS 20-25 KT WITH GUSTS 35-40
KT OVER MTN RIDGES...DESERT SLOPES AND ADJACENT DESERTS WILL BRING
MOD-STG UDDFS/LLWS OVER AND E OF THE MTNS AFTER 27/0000 UTC. VERY
LITTLE TO NO PRECIPITATION EXPECTED FOR THE DESERTS TONIGHT.

&&

.MARINE...
A MODERATELY-SIZED WNW SWELL WILL ARRIVE TODAY...PEAK AT 7 FEET/15
SECONDS AT THE SAN CLEMENTE BASIN BUOY THURSDAY...AND LOWER
THEREAFTER. THIS SWELL WILL LIKELY BRING WIDESPREAD 4-6 FOOT SURF
WITH LOCAL SETS TO 8 FEET...ALONG WITH STRONG RIP CURRENTS.

A STRONG PACIFIC STORM WILL BRING STRONG SOUTH TO SOUTHWEST
WINDS...PERIODS OF MODERATE TO HEAVY RAIN...POSSIBLE THUNDERSTORMS
WITH WATERSPOUTS...AND LARGE ROUGH SEAS TO THE COASTAL WATERS FRIDAY
AND SATURDAY. THE MARINE WEATHER STATEMENT CONTAINS MORE INFORMATION
ON THE THUNDERSTORM AND WATERSPOUT THREAT. WINDS COULD APPROACH GALE
FORCE WITH THE COLD FRONTAL PASSAGE FRIDAY AFTERNOON/EVENING...SO A
GALE WATCH IS IN EFFECT. WINDS WILL WEAKEN SATURDAY AFTERNOON INTO
SUNDAY. WAVE WATCH 3 CONTINUES TO SHOW 10-15 FOOT SEAS WITH PERIODS
OF 10-15 SECONDS WITH THIS STORM SYSTEM. STRONG WINDS WILL RESULT IN
WAVES BUT SURF WILL LIKELY STILL REACH 7-10 FEET FRIDAY AFTERNOON
THRU SUNDAY MORNING. THE COMBINATION OF HIGH SURF...HIGH TIDES OF
6.5-6.8 FEET...AND STRONG ONSHORE WINDS MAY PRODUCE MINOR COASTAL
FLOODING. A BEACH HAZARDS STATEMENT DESCRIBES THESE HAZARDS. SURF
AND SEA CONDITIONS WILL BEGIN TO IMPROVE BY SUNDAY AFTERNOON.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. STAY TUNED FOR
ANY ACTIVATION POSSIBILITIES FRIDAY THROUGH SATURDAY NIGHT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...BEACH HAZARDS STATEMENT FROM LATE THURSDAY NIGHT THROUGH SUNDAY
     AFTERNOON FOR THE ORANGE COUNTY COASTAL AREAS...SAN DIEGO
     COUNTY COASTAL AREAS.

     WINTER STORM WATCH FROM FRIDAY MORNING THROUGH LATE SATURDAY
     NIGHT ABOVE 6000 FEET FOR THE RIVERSIDE COUNTY MOUNTAINS...
     SAN BERNARDINO COUNTY MOUNTAINS.

PZ...GALE WATCH FROM LATE THURSDAY NIGHT THROUGH LATE FRIDAY NIGHT
     FOR THE COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN
     BORDER AND OUT 30 NM...WATERS FROM SAN MATEO POINT TO THE
     MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN
     CLEMENTE ISLAND.

&&

PUBLIC...PG
AVIATION/MARINE...TS

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 8:20 PM PSTBeach Hazards StatementSGXSan Diego42 hr
Feb 26, 2:12 AM PSTGale WatchSGX24 hr
Feb 26, 1:16 PM PSTHigh Wind WatchSGXRiverside, San Bernardino, San Diego24 hr
Feb 26, 1:23 PM PSTFlash Flood WatchSGXOrange, Riverside, San Bernardino, San Diego39 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.